MENU

You are here

The Noncommutative Geometry of the Quantum Projective Plane

TitleThe Noncommutative Geometry of the Quantum Projective Plane
Publication TypeJournal Article
Year of Publication2008
AuthorsD\'Andrea, F, Dabrowski, L, Landi, G
JournalRev. Math. Phys. 20 (2008) 979-1006
Abstract

We study the spectral geometry of the quantum projective plane CP^2_q. In particular, we construct a Dirac operator which gives a 0^+ summable triple, equivariant under U_q(su(3)).

URLhttp://hdl.handle.net/1963/2548
DOI10.1142/S0129055X08003493

Sign in